Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 24, 2014, 08:08:46 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643460
  • Total Topics: 48959
  • Online Today: 196
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Burn like blisters  (Read 2945 times)

0 Members and 1 Guest are viewing this topic.

Offline Wrist

  • Member
  • Posts: 19
Burn like blisters
« on: January 19, 2010, 06:23:39 PM »
Hello all.. I'm new to the forums and HIV.

Just a little background info... I'm 26 y/o  I was infected in August, didn't have flu symptoms until the end of October. I never get sick like that and I get tested for HIV regularly. So the WB test came back neg and I asked if they could do a VL test.  That came back 3 days later showing I had a VL of 67,000.  And of course just to be sure the doc tested again, that came back showing a VL of 5 million so clearly I was just infected.  After that I found an ID doctor and we took some blood to see how my CD4s were, they were 631.  So I decided to wait on meds to see where my numbers ended up. 3 months later Jan. 11, I had blood taken again. The results came back good, CD4s 794 and VL 6,000. Ok so now on to my question.

The past two weeks I have had small blisters pop up on my nose and around some cuts on my hand.  If i pop them all that comes out is clear fluid and then a few hours later or the next day a lot of the skin around it comes off like it was a huge blister.. Its only a real thin layer. They hurt as if i had burnt myself. And the skin under it continues to ooze clear fluid.  It seems to me they only come about around areas of the skin that has been damaged.  I know HIV effects the skin in many different ways but i'm just curious if anyone else has experienced this..  I plan on starting meds probably after one more blood test. Hopefully they will help clear this problem up...I'm only waiting on the meds because I want to see if the VL will drop more possibly to undetectable..

Offline Matty the Damned

  • Member
  • Posts: 12,238
  • Ninja Please
Re: Burn like blisters
« Reply #1 on: January 19, 2010, 06:36:05 PM »
Have you been around small children in the last month or so?

Also, welcome!

MtD

Offline Wrist

  • Member
  • Posts: 19
Re: Burn like blisters
« Reply #2 on: January 19, 2010, 06:44:38 PM »
Yes, my girlfriends nephew who is 1 and my friends kids who are 2 and 6.

Offline Matty the Damned

  • Member
  • Posts: 12,238
  • Ninja Please
Re: Burn like blisters
« Reply #3 on: January 19, 2010, 06:49:36 PM »
Hmm.

Well I'd toddle off to the doctor if I were you. Blister like sores on the hands, around and in the mouth could mean many things. Including hand, foot and mouth disease.

Nasty thing that, often afflicts small kiddies. Horribly contagious. Of course I could be completely wrong - I is not a doctor.

MtD

Offline Wrist

  • Member
  • Posts: 19
Re: Burn like blisters
« Reply #4 on: January 19, 2010, 06:59:56 PM »
I don't think it's anything major. I'm leaning towards eczema. I have bad allergies and it seems to only happen when the skin is cut or pinched in some way.
But yes I actually have an appointment with th doc tonight. I'll let you know what he thinks. Thanks for the thoughts.

Offline Matty the Damned

  • Member
  • Posts: 12,238
  • Ninja Please
Re: Burn like blisters
« Reply #5 on: January 19, 2010, 07:06:32 PM »
Yus. More likely to be an allergic thingy. Good luck!

MtD

Offline Wrist

  • Member
  • Posts: 19
Re: Burn like blisters
« Reply #6 on: January 19, 2010, 11:16:48 PM »
Yeah the doc agrees that it might be eczema or dermatitis.. he is gonna check the antibody levels in my blood to make sure they aren't to high or to low.. also he is going to check my liver enzymes and the hiv geno to make sure I'm not resistant.  Then we will wait till May or June to check the CD4 and VL again.  I will probably start meds around that time. My immune system is still strong, my percent is 41 and my CD4 to CD8 ratio is still in a range as if I was not infected with the virus..
So I'll know more in a few weeks as to what might be causing these blisters.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.